# SDR FDEA202406110791

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 63,198 hours, 23,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 'UNARMED' LIGHT INOP.       RELAMPED AND OP'S CHECKED GOOD IN REF TO 757 MM  33-16-02-2.
